# SDR 2002UALA01000

- Difficulty date: June 12, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 10,805 hours, 3,550 cycles
- Engine: Pwa PW4052
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Rig
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAP ASYMMETRY JUST BEFORE FINAL APPROACH.  OUT OF RIG FLAP LEVER TRANSMITTER.  SUBJECT TRANSMITTER WAS RIGGED PER APPLICABLE MAINTENANCE MANUAL.  FLAP SYSTEM WAS OPS CHECKED PER APPLICABLE MAINTENANCE MANUAL AND ALL OPS CHECKS WERE GOOD.  A BITE CHECK WAS ACCOMPLISHED ON THE FLAP/SLAT ELECTRONICS UNIT (FSEU) PER APPLICABLE MAINTENANCE MANUAL AND NO FAULTS WERE FOUND.
